# SDR SWAA2015031237387

- Difficulty date: March 10, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 25,332 hours, 14,705 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WW FWD BULKHEAD VAPOR BARRIER CRACKED AT BS 663, BETWEEN LBL 28 TO LBL 38.  REPAIRED BARRIER IAW EA.
